# SDR SWAA2024081309093

- Difficulty date: July 3, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK IN THE WELL; RBL45 BS727E+10; BS800; BS831; BS840 WL208.<[01] COMPLETED STEP 1 AND STEP 2.;[02] COMPLETED STEP 4.;[03] EDIT TO STEP #5; DWG REVISION.;[04] ADDITIONAL FABRICATION EDIT TO STEP #5;[05] CERTIFY;[06] SUMMERY STATEMENT: SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-0G-0 AND DWG 146A5300 REV: -.;[07] VERIFIED CORRECTIVE ACTION;[08] VERIFIED CORRECTIVE ACTION
